Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Cramps in calf muscles, dizziness, numbness, tingling of hands, feet, shaky hands, shaky vision. Reason?

I get frequent cramps in the outsides of my calves which are starting to give me panic attacks I also was told I possibly have vertigo BC of my dizzy spells, almost blackouts, numb tingly hands and feet . I usually get dizzy to the point of almost blacking out when I do cardio or raise my head too fast. Other things are constant shaky hands, and now I m experiencing shaky vision .
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of HYPOKALEMIA; or hypopotassaemia,confirm with serum potassium levels may confirm the diagnosis.

treatment plan;

i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints along with management.


eat potassium rich food like dates,watermelon,tomatoes,bananas,apple etc.

consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints. or mail me at
I hope this is helpful for you, thank you     

Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor